# SDR QXEA2013020100218

- Difficulty date: February 1, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 15 HAS AREAS OF CORROSION BETWEEN STA X610 AND X670.  REMOVED CORROSION FROM SEAT TRACK, FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  CONFIRMED CRACK FREE REF NTM 51-00-06-910-801 PT 1. FOUND TRACK TO BE WITHIN LIMITS IAW RD 8/4-53-5135. APPLIED ALODINE IAW RD 8/4-53-5135.  COMPLIED WITH TC RD 8/4-53-5135.
